Social Anxiety Support Forum banner

1 - 4 of 4 Posts

·
Registered
Joined
·
11 Posts
Discussion Starter · #1 ·
So, the following was copied from the intro page; I'm new and it was suggested to me to move this post here. So, anyways, Hi everyone! My name is Heather. I am 31 years old, happily married, and have one daughter. I was diagnosed with ADHD several years ago and have been taking Adderall XR with no issues. My regular doctor makes me go get a re-evaluation annually for ADHD, and this is where my troubles begin. LOL I have always known that I'm an anxious person. I worry about everything ALL the time. I don't do well being a passenger in the car (worried constantly that we will be in a crash), and worry about money even though I "know" that there is no worries there. I have mental health issues on both sides of my family. My grandma had severe anxiety but was never medicated; she just never left the house. EVER. Some of my grandpas siblings and their kids are bipolar. My mom has ADHD. My dad is an alcoholic; probably a lot of mental issues with him but he never talks and wouldn't ever do anything about them. His mom, my paternal grandmother, was always negative and anxious. So that is my background, except that I forgot to add that I had post partum depression after having my daughter. Well, I mentioned to my new psychiatrist at my ADHD checkup that I have this anxiety, and she put me on Klonopin. It seemed to work wonders at first! But, I'm also taking Lamisil for a fingernail fungus (it is said to RARELY cause depressive episodes in people with previous depressive issues). So, I have this horrible day yesterday. I was so depressed; probably the most depressed I've been other than the post partum depression. It was awful; I even considered going to the ER I was so concerned. So, my problem is, I don't know if the Lamisil is causing the depression, or the Klonopin. I only have maybe 5 days worth of Lamisil left, so maybe I will just see then what happens when I'm off that. I am so confused! I don't know if I should even take the Klonopins; I didn't take any this morning so far. I don't know what to do...... Any advice? And, I apologize for writing so much; I just don't know where to turn for help. My doctor is working me in tomorrow but I am feeling very anxious now. Thanks in advance.
 

·
Registered
Joined
·
11 Posts
Discussion Starter · #2 ·
I forgot to add that my body does not respond well to SSRI's. I've been on Zoloft, Paxil, and Luvox, and I get crazy weird side effects. I've tried Buspar, but it made me feel like a zombie and I slept all the time. Any ideas would be greatly welcomed. :)
 

·
Registered
Joined
·
29 Posts
I hate SSRI 's so I needed to try something different as well. I started looking into mood stabilizers like Lamictal. I love this drug and I'll never go off of it. Unfortunately it takes around 6 weeks to go on it and the same to go off. Ill never go off of it. It's the first pill I've ever really felt work. Get the dissolving tabs not the generic.

Posted via Topify using iPhone/iPad
 

·
Fighting demons!
Joined
·
767 Posts
ADHD doesn't exist, sorry to break your delicate heart sweety, dump the demon pill called kolonopin and take some good old nardil or natural Maori rhodiola rosea. This will wipe the tears from your face for good. Take care honey choclate bunny :)
 
1 - 4 of 4 Posts
Top